# SDR UIEA2021102702294

- Difficulty date: October 27, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Part number: 6240665
- Part serial: 089C3983
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K, O

## Discrepancy

RIGHT FWD WINDOW HEAT( REMOVED AND REPLACED R FWD WINDOW HEAT CONTROL UNIT IAW B767 AMM 30-41-01. OPS CHECK GOOD. )
